The P value problem

Pandis, Nikolaos (2013). The P value problem. American journal of orthodontics and dentofacial orthopedics, 143(1), pp. 150-1. Elsevier 10.1016/j.ajodo.2012.10.005

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > School of Dental Medicine > Department of Orthodontics

UniBE Contributor:

Pandis, Nikolaos

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0889-5406

Publisher:

Elsevier

Language:

English

Submitter:

Eveline Carmen Schuler

Date Deposited:

17 Feb 2014 11:56

Last Modified:

05 Dec 2022 14:27

Publisher DOI:

10.1016/j.ajodo.2012.10.005

PubMed ID:

23273372

URI:

https://boris.unibe.ch/id/eprint/40060

Actions (login required)

Edit item Edit item
Provide Feedback